Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 5, 2015, 12:30 AM CDT for 4 counties in Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2015, 12:30 AM CDT (05:30 UTC)
- Expired
- May 5, 2015, 1:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Crane County, TX, Ector County, TX, Midland County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 31 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 1:00 AM CDT | HAIL 1 | 1 E Pleasant Farms, TX | REPORTED NEAR FM 1787 AND HWY 385 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 7:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS54 KMAF 050530
SVRMAF
TXC103-135-329-461-050615-
/O.NEW.KMAF.SV.W.0049.150505T0530Z-150505T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1230 AM CDT TUE MAY 5 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRANE COUNTY IN WEST TEXAS...
SOUTHEASTERN ECTOR COUNTY IN WEST TEXAS...
SOUTHWESTERN MIDLAND COUNTY IN WEST TEXAS...
NORTHWESTERN UPTON COUNTY IN WEST TEXAS...
* UNTIL 115 AM CDT
* AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF PLEASANT FARMS...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 3187 10236 3171 10214 3150 10239 3160 10258
TIME...MOT...LOC 0530Z 220DEG 10KT 3160 10243
HAIL...1.25IN
WIND...60MPH
$$
121 follow-up statement
657
WWUS54 KMAF 050558
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1258 AM CDT TUE MAY 5 2015
TXC103-135-329-461-050615-
/O.CON.KMAF.SV.W.0049.000000T0000Z-150505T0615Z/
ECTOR TX-MIDLAND TX-CRANE TX-UPTON TX-
1258 AM CDT TUE MAY 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
UPTON...NORTHEASTERN CRANE...SOUTHWESTERN MIDLAND AND SOUTHEASTERN
ECTOR COUNTIES UNTIL 115 AM CDT...
AT 1254 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
PLEASANT FARMS IN OPEN COUNTRY...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN ECTOR...EXTREME SOUTHWESTERN
MIDLAND...AND EXTREME NORTHWESTERN UPTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3187 10236 3171 10214 3150 10239 3160 10258
TIME...MOT...LOC 0555Z 220DEG 10KT 3167 10229
HAIL...1.25IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 11:42 PM CDT, 48 minutes earlier.
Area forecast discussion, May 4, 11:42 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1142 PM CDT Mon May 4 2015
.DISCUSSION...
The latest Aviation discussion is included below.
&&
.AVIATION...
Thunderstorms will still be possible at KMAF, and perhaps KHOB
and KINK, through 05/08Z. Thereafter, think convection will be
north and east of area terminals. MVFR ceilings are expected to
affect all area terminals overnight, with some IFR ceilings at
KHOB. Southerly winds will veer late tonight, become
southwesterly in the morning, and aid in lifting ceilings to VFR
while they scatter out, especially from 05/15Z and after. Initial
indications are that thunderstorms will affect locations mainly
east of KMAF Tuesday afternoon.
&&
.PREV DISCUSSION... /ISSUED 332 PM CDT Mon May 4 2015/
DISCUSSION...
* Severe Thunderstorm Watch 128 remains in effect until 8 pm
CDT/7 pm MDT for Eddy and Lea counties in southeastern New
Mexico and Culberson and Jeff Davis counties in west Texas.
* Tornado Watch 129 remains in effect until 8 pm CDT for
Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
Winkler counties.
* A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
for Eddy and Lea counties in southeastern New Mexico and for
Andrews, Borden, Dawson, and Gaines counties in west Texas.
Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.
Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.
Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.
High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.
With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.
For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php
Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH until 6 AM MDT Tuesday FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR THE FOLLOWING
ZONES... Andrews...Borden...Dawson...Gaines.
&&
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 4, 1:47 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 147 PM CDT MON MAY 4 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY ACROSS THE LOWER TRANS PECOS. HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY... STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WIND...AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 4, 9:47 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 7 WSW PYOTE 31.50N 103.23W
05/04/2015 E2.50 INCH WARD TX PUBLIC
ON I-20 BETWEEN MILE MARKER 59 AND 62.
&&
DHSpecial weather statement, May 4, 9:53 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 953 PM CDT MON MAY 4 2015 TXZ046-051-050330- DAWSON-MARTIN- 953 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL MARTIN AND SOUTHEASTERN DAWSON COUNTIES UNTIL 1030 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF THREE LEAGUES AT 953 PM CDT...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING TO 55 MPH ARE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3273 10200 3257 10169 3232 10194 3241 10210 TIME...MOT...LOC 0253Z 209DEG 19KT 3242 10197
Local storm report, May 4, 10:23 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1023 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 7 SSW GRANDFALLS 31.25N 102.90W
05/04/2015 M1.00 INCH PECOS TX TRAINED SPOTTER
MEASURED 1.17 INCHES WITH A MICROMETER.
&&
DHLocal storm report, May 4, 10:34 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1034 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 2 W PYOTE 31.54N 103.16W
05/04/2015 E1.25 INCH WARD TX LAW ENFORCEMENT
HALF DOLLAR HAIL COVERING I-20 BETWEEN MILE MARKERS 58
AND 66
&&
ANDREW.ARNOLDSpecial weather statement, May 4, 11:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1118 PM CDT MON MAY 4 2015
TXZ067-068-050445-
CRANE-WARD-
1118 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN WARD AND NORTHWESTERN CRANE COUNTIES
UNTIL 1145 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 8 MILES
SOUTHEAST OF MONAHANS AT 1118 PM CDT...MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3164 10292 3165 10284 3164 10275 3164 10260
3158 10255 3138 10279 3150 10295
TIME...MOT...LOC 0418Z 220DEG 10KT 3151 10279Special weather statement, May 4, 11:38 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1138 PM CDT MON MAY 4 2015
TXZ047-050515-
BORDEN-
1138 PM CDT MON MAY 4 2015
...A STRONG THUNDERSTORM IS MOVING NORTHEAST AT AROUND 15-20 MPH ACROSS
CENTRAL BORDEN COUNTY TOWARD GAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO SMALL HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3289 10117 3254 10143 3258 10162 3272 10168
3296 10155 3297 10155 3297 10133
TIME...MOT...LOC 0435Z 219DEG 12KT 3272 10150The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:10 PM CDT | Special Weather Statement | MAF | Dawson | 35 min |
| May 4, 7:29 PM CDT | Tornado Warning | MAF | Pecos | 31 min |
| May 4, 7:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 7:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| May 4, 7:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 2 hr |
| May 4, 8:08 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 4, 8:25 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 4, 8:27 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 8:30 PM CDT | Special Weather Statement | MAF | Borden | 30 min |
| May 4, 8:34 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| May 4, 8:42 PM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 4, 8:47 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 3 hr |
| May 4, 8:51 PM CDT | Special Weather Statement | MAF | Loving | 24 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 65 min |
| May 4, 8:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 41 min |
| May 4, 9:14 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| May 4, 9:46 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 44 min |
| May 4, 9:53 PM CDT | Special Weather Statement | MAF | Dawson | 37 min |
| May 4, 9:54 PM CDT | Flash Flood Warning | MAF | Reeves, Ward | 3 hr |
| May 4, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 60 min |
| May 4, 10:12 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| May 4, 10:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 63 min |
| May 4, 10:22 PM CDT | Areal Flood Advisory | MAF | Pecos | 4 hr |
| May 4, 10:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ward | 45 min |
| May 4, 10:54 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 51 min |
| May 4, 10:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| May 4, 11:18 PM CDT | Special Weather Statement | MAF | Crane | 27 min |
| May 4, 11:28 PM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 6 hr |
| May 4, 11:38 PM CDT | Special Weather Statement | MAF | Borden | 37 min |
| May 4, 11:44 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 46 min |
| May 5, 12:14 AM CDT | Flash Flood Warning | MAF | Borden | 6 hr |
| May 5, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 44 min |
| May 5, 1:31 AM CDT | Special Weather Statement | MAF | Scurry | 44 min |
| May 5, 1:39 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 5, 3:51 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 5, 4:27 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 4:33 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| May 5, 5:21 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 5:49 AM CDT | Special Weather Statement | MAF | Loving | 41 min |
| May 5, 6:06 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 4 hr |
| May 5, 6:29 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| May 5, 8:34 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 116 min |
| May 5, 2:55 PM CDT | Special Weather Statement | MAF | Howard | 35 min |
| May 5, 3:13 PM CDT | Tornado Warning | MAF | Borden, Howard | 32 min |
| May 5, 3:41 PM CDT | Tornado Warning | MAF | Borden, Howard | 34 min |
| May 5, 3:55 PM CDT | Special Weather Statement | MAF | Scurry | 35 min |
| May 5, 4:02 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 43 min |
| May 5, 4:20 PM CDT | Special Weather Statement | MAF | Mitchell | 25 min |
| May 5, 4:37 PM CDT | Special Weather Statement | MAF | Mitchell | 23 min |
| May 5, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 46 min |
| May 5, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| May 5, 5:05 PM CDT | Tornado Warning | MAF | Mitchell | 40 min |
| May 5, 5:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 5, 5:47 PM CDT | Special Weather Statement | MAF | Mitchell | 43 min |
| May 5, 6:46 PM CDT | Special Weather Statement | MAF | Terrell | 29 min |
| May 5, 6:54 PM CDT | Special Weather Statement | MAF | Mitchell | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.